Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 3 (1949), 485-486
DOI: https://doi.org/10.1090/S0025-5718-49-99504-6
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] For references to previous tables of this sort see MTAC v. 1, p. 6, v. 2, p. 71, 210, v. 3, p. 96.
  • [1] A. J. C. Cunningham, Binomial Factorisations, v. 1, London 1923, p. 140-141.
  • [2] See MTAC, v. 2, p. 71-72, 210-211, 252, 300.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-49-99504-6
Article copyright: © Copyright 1949 American Mathematical Society